Optimal partial diallel crosses

Mukerjee, Rahul (1997) Optimal partial diallel crosses Biometrika, 84 (4). pp. 939-948. ISSN 0006-3444

Full text not available from this repository.

Official URL: http://biomet.oxfordjournals.org/content/84/4/939....

Related URL: http://dx.doi.org/10.1093/biomet/84.4.939


Even in the absence of blocks, each cross in a partial diallel cross design can be formally identified with a 'block' of size two and thus the design itself can be identified with a binary block design. We show that unblocked partial diallel crosses, so linked with a certain class of group divisible designs, are uniquely E-optimal in general and also uniquely D- and A-optimal in the saturated case. Further results on E-optimality, applicable even when the number of parental lines does not admit a factorisation, are also derived. The issue of optimal or efficient blocking of partial diallel crosses is discussed.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
Keywords:A-optimality; D-optimality; Efficiency; E-optimality; Group Divisible Design; Optimal Blocking; Saturated Case
ID Code:20291
Deposited On:20 Nov 2010 14:43
Last Modified:20 Nov 2010 14:43

Repository Staff Only: item control page